Skip to content

Rejection and Endings

Problem Girl
Problem Girl - 2003 - as seen in my Redbubble Gallery

For me, no matter why a relationship ends prematurely, it still feels like a huge personal failure.

I saw the pain specialist (Dr Red) for the last time today. I'll see the new one soon. I can only shake my head at how things went with her. My general practitioner is on his way out, too. He's cocky, dismissive and condescending. Dr Red is argumentative and unapproachable. Both places usually end in tears and upset. I hate ending a professional relationship (or any) just because the other person refuses to have a reasonable conversation.

I should have left Dr Red a long time ago but I wanted to lay down some roots with a doctor so that we could make marked progress. To uproot is to pause progress for a list of medical issues that fall under the category of "morbidity" and "guarded". I need every advantage I can get.

The Flowering fma
The Flowering 2010 - as seen in my Redbubble Gallery

Years ago I was willing to put up with whatever was dished out just as long as I made strides. However, I'm no longer willing to be emotionally pressed as I hope for a tiny morsel of health care to fall my way. I'm not going to take crap. It hurts. It's that simple, it hurts.

Its frustrating when the doctor is irritated because it hurts to be touched. She stopped examining me. I had to tell her to physically examine me. Yes, it's going to hurt but you need to examine me. I have to show up every month for pain management but after the first 2 or 3 months she stopped touching me at all. No tests to see if there is more muscle weakness, loss of reflexes or changes in my gait. Nothing. Nothing.... except anger when I asked about my treatment plan or medication side effects.

On to the G.P. The general practitioner has decided that I am taking in too many calories. He said that gaining weight like I was is related only to my diet, not the Gabapentin, not the Mobic. He said.... the man actually said, Gabapentin increases your appetite but the medication doesn’t make you gain weight. Um... ok..... Can't he hear himself? It increases the appetite but the medication can't be blamed for weight gain.... Huh? Like one has nothing to do with the other. I'm starting to think that Dr in front of his name stands for denies reason. When he says something crazy like that I should heed the d r warning - don't respond. Don't say a word in response, this hick is too far gone. He's a nut. One nut short of a plantation, one wrap shy of a straight jacket.

I know others have taken more but, I was taking 2400mg of Gabapentin daily. I'm currently at 1800mg. I'm on 15mg of Mobic but I'm unable to manage the side effects, the worst being - lack of concentration, rapid weight gain, excitability.

Faith

No need to feel nervous, comment if you'd like.

%d bloggers like this: